Jump to content
CrazyBoards.org

fluffycakes89

Member
  • Content Count

    6
  • Joined

  • Last visited

2 Followers

About fluffycakes89

  • Rank
    Member
  1. I will discuss it with him tomorrow, but the problem is I would like to be med free. I heard about topamax and maybe i would like to try it, to lose weight. Yeah I have a list that I wrote down! Thank you for your input, that's a good idea! They really are unacceptable not only the weight gain but the feeling that your brain is slowly drifting away... I heard Lithium makes you gain aloooot of weight too It works well for me too but kills my brain and makes me a giant ballon haha Did you lose weight with lamictal?
  2. Hi everybody, I'm bipolar and I take depakote 1000mg and used to be on seroquel too. (300mg) I am thinking of quitting depakote after one year and a half on it. Not only because of the weight gain, but the other side effects really bother me. I can't do things properly! It's difficult for me to learn ( I have to learn another language due to moving to another country ) and to work, go out, be sociable... Be myself! I'm always tired, don't exercise, don't do alot at all.. Always at home. Before meds I was a lot different. I did have bad effects from being bipolar, but could do a lot of things that made me proud. I am overweight now, and I have always been thin. I was 59kg before (I'm 180cm) and now I'm 89/90kg. My clothes don't fit, people look weird at me or keep telling me I have to just eat good and exercise. I already eat healthy but I have no energy metabolism to burn my calories I'm overly depressed about this condition... Everyone around me is just so thin you guys. I live in the Netherlands. It's horrible... Not to mention the risk of diabetes 2. I wanna quit it really badly. I already quit seroquel and I feel sooo much better!!! What should I do? I can't be med free I think.. But I really wanna get back to my old self. I have a doc appointment tomorrow and I don't know what to do. I'm very scared.
  3. I hope it works well all the way for you! Thank you! I already see a few that's reassuring! Being crazy is hard, but I dont think its that bad sometimes! hahaha Thank you for your input! I'll search Yep, that's right. Being able to laugh at yourself is very helpful. Thank you Olga! I did read the rules before i registered Yeah i haven't tried any other meds... I already said I wanted off depakote, and then to minimaze the weight gain he took me off seroquel. I will get a second opnion I think, with another doc. Thanks ^-^
  4. Well I guess I can say I'm fluffy now thanks to depabloat (depakote)! I'm 23 and I i was diagnosed Bipolar at age of 15. I never took medicine until 1 and a half year ago. I mainly started taking the medicine because I moved to another country and now I live with my boyfriend. I was scared my bipolar disorder would mess the relationship (which it did for the first few months and then i started the meds). Now with 20kg more, I just really seek more answers and support because let's be real doctors can be ass*s, and I never got explanations or warnings that really mattered. I really need more than "would you rather be crazy or fat?" Lately I really been thinking I would rather be crazy, lol. I joke about everything and keep my spirits up high, it's the only healthy way I found to keep up with the disease. Hoping to make some friends, maybe. I don't know anyone else with my diagnosis and I bet I can find alot here! Hoping to!
×
×
  • Create New...